High Impact Factor : 4.396 icon | Submit Manuscript Online icon |

Odd Order Nonlinear Neutral Functional Differential Equations of H*

Author(s):

S. A. Vijaya Lakshmi , VIVEKANANDHA COLLEGE OF ARTS AND SCIENCES FOR WOMEN, NAMAKKAL.; G. Pushpalatha, VIVEKANANDHA COLLEGE OF ARTS AND SCIENCES FOR WOMEN, NAMAKKAL.

Keywords:

Odd- Order Neutral Differential Equation of [(H)]^*, First Order Differential Inequality, Odd Nonlinear Neutral Functional Differential Equation of H^* Oscillation

Abstract

In this present paper we exhibit some less amount of similar theorems and the for the odd – order nonlinear neutral functional differential equation of H^* oscillation.

Other Details

Paper ID: IJSRDV5I120318
Published in: Volume : 5, Issue : 12
Publication Date: 01/03/2018
Page(s): 566-568

Article Preview

Download Article